Post # 1
My husband and I have decided to start TTC and I officially went off of my BCP for the first time in 15 years. This is my 2nd week since I cycled off my last pack of pills. So far I haven’t experienced side effects such as acne, mood swings, and cramping, but I have been having very intense and vivid dreams every night for the past week. Most of these dreams involve “run-ins” with past relationships or being attracted to strangers. I even had a dream last night about going to a beach and seeing people swimming naked. I hope this goes away.
Is this a “normal” thing that happens when ending BCP? If so, will these freaky dreams go away after my hormones start to normalize again?
Post # 3
- Wedding: October 2011 - Bed & Breakfast
Last cycle was my firtst off of hormonal BC in a very long time. Week 3 of that cycle was jam packed with crazy, vivid dreams. I woke up crying some days. Other days I woke up mad at Mr. LK, my Mother, and various other people. It was ridiculous. I blamed it on the hormones. I’m now in week 1 of my second cycle, and I’m hoping there’s no repeat of last time. So I don’t know if it is “normal,” but you are not alone.
Post # 4
My first cycle off BC was nuts. I did have very vivid terrible dreams. I am on my 2nd cycle (almost 3rd) and they have gotten better. I still dream, and sometimes they are weird, but nothing like when I first went off the pill.
Post # 5
At least I don’t feel alone now. I also remembered that I had another dream about holding my next door neighbor’s baby and forgetting to support his neck and everyone yelled at me. The strange thing is that I don’t feel like I have major “baby fever” yet, where I only think about babies…
Post # 6
I went off BC 10 months ago after being on it for more than 10 years….I don’ remember dreams but I started to have some strange things going on with my uh…drive??…I would literally be sitting in class and “it” was all I could think about….I started to worry I was developing crushes on random people too! lol……but it passed within about 3 months..I feel more like myself now. I”m pretty sure it was just a shift in hormones and that my body found it’s balance again.
Post # 7
Yep. I went off it recently as well and had a terrible dream that really freaked me out.